RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 5, Pages 3–19 (Mi fpm1243)  

This article is cited in 4 scientific papers (total in 4 papers)

Pontryagin's maximum principle of optimal control problems with time-delay

G. V. Bokov

M. V. Lomonosov Moscow State University

Abstract: In this paper, we consider an optimal control problem with time-delay. The state and the control variables contain various constant time-delays. This allows us to represent the necessary conditions in an explicit form. Solution of this problem with infinite terminal time is also given.

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 172:5, 623–634

Bibliographic databases:

UDC: 519.95

Citation: G. V. Bokov, “Pontryagin's maximum principle of optimal control problems with time-delay”, Fundam. Prikl. Mat., 15:5 (2009), 3–19; J. Math. Sci., 172:5 (2011), 623–634

Citation in format AMSBIB
\Bibitem{Bok09}
\by G.~V.~Bokov
\paper Pontryagin's maximum principle of optimal control problems with time-delay
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 5
\pages 3--19
\mathnet{http://mi.mathnet.ru/fpm1243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2745102}
\elib{http://elibrary.ru/item.asp?id=15340687}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 172
\issue 5
\pages 623--634
\crossref{https://doi.org/10.1007/s10958-011-0208-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79151475341}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1243
  • http://mi.mathnet.ru/eng/fpm/v15/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Shevchenko, “Minimization of a convex functional in a linear system of delay differential equations with fixed ends”, Comput. Math. Math. Phys., 53:6 (2013), 691–701  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Zhai X.-H., Zhang Y., “Noether Symmetries and Conserved Quantities for Birkhoffian Systems with Time Delay”, Nonlinear Dyn., 77:1-2 (2014), 73–86  crossref  mathscinet  zmath  isi  elib
    3. Frederico G.S.F., Odzijewicz T., Torres D.F.M., “Noether's Theorem for Non-Smooth Extremals of Variational Problems with Time Delay”, Appl. Anal., 93:1 (2014), 153–170  crossref  mathscinet  zmath  isi  elib
    4. G. V. Shevchenko, “A numerical method to minimize resource consumption by linear systems with constant delay”, Autom. Remote Control, 75:10 (2014), 1732–1742  mathnet  crossref  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:358
    Full text:174
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020